Search Results

Filter
  • 1-10 of  59 results for ""AXIOMS""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Young's axiomatization of the Shapley value: a new proof.

  • Source: Annals of Operations Research. Dec2015, Vol. 235 Issue 1, p665-673. 9p.

Record details

×
Academic Journal

AN AXIOMATIZATION OF THE LEONTIEF PREFERENCES.

  • Source: Finnish Economic Papers. 2012, Vol. 25 Issue 1, p20-27. 8p.

Record details

×
Academic Journal

Potentializability and consistency for multi-choice solutions.

  • Source: Spanish Economic Review. 2008, Vol. 10 Issue 4, p289-301. 13p.

Record details

×
Academic Journal

Dependencies for Graphs.

  • Source: ACM Transactions on Database Systems. Feb2019, Vol. 44 Issue 2, p1-40. 40p.

Record details

×
Academic Journal

INDEPENDENCE AND CONDITIONAL DECOMPOSABLE INFORMATION MEASURES.

  • Source: International Journal of Uncertainty, Fuzziness & Knowledge-Based Systems. Jun2010, Vol. 18 Issue 3, p225-246. 22p.

Record details

×
Academic Journal

The core configuration for fuzzy games.

  • Source: Journal of Intelligent & Fuzzy Systems. 2014, Vol. 27 Issue 6, p3007-3014. 8p.

Record details

×
Academic Journal

A Rational Production Function.

  • Source: Acta Universitatis Danubius: Oeconomica. 2014, Vol. 10 Issue 4, p197-207. 11p.

Record details

×
Academic Journal

Minimal conversely consistent extension of the men-optimal solution.

  • Source: Social Choice & Welfare. Jan2013, Vol. 40 Issue 1, p89-99. 11p.

Record details

×
  • 1-10 of  59 results for ""AXIOMS""